Skip to content

Announcements

Digestive Disorders Health Center | Heartburn/GERD Health Center | Crohn's Disease Health Center | Celiac Disease Health Center | IBS Health Center | IBD Health Center | Hepatitis Community | The health professionals are not available at the current time to answer community members' questions.
Staying informed
avatar
cared48 posted:
I receive monthly B-12 shots, however, I will be unable to do
so this month for transportation reasons..my question is:
Would B complex supplement tablets help?
Was this Helpful?
0 of 1 found this helpful
Reply
 
avatar
georgiagail responded:
If the reason for your B-12 injections are because you cannot absorb this vitamin through your GI tract, taking supplements won't help.

Gail


Helpful Tips

Gas, leaks, fecal farts and possible aggravating causes
I have the same problem, and it drives me nuts because it comes and goes, so really hard to figure cause and effect. BUT my new GI says he ... More
Was this Helpful?
5 of 5 found this helpful